MathSciNet Relay Station
MathSciNet bibliographic data
MR1321738 47H10 (46B20 47H09)
Deng, Lei; Ding, Xie Ping Iterative approximation of Lipschitz strictly pseudocontractive mappings in uniformly smooth Banach spaces. Nonlinear Anal. 24 (1995), no. 7, 981–987.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement